Aufgrund von Vorbereitungen auf eine neue Version von KOPS, können am Montag, 6.2. und Dienstag, 7.2. keine Publikationen eingereicht werden. (Due to preparations for a new version of KOPS, no publications can be submitted on Monday, Feb. 6 and Tuesday, Feb. 7.)

Algebraic boundaries of SO(2)-orbitopes

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

SINN, Rainer, 2013. Algebraic boundaries of SO(2)-orbitopes. In: Discrete & Computational Geometry. 50(1), pp. 219-235. ISSN 0179-5376. eISSN 1432-0444. Available under: doi: 10.1007/s00454-013-9501-5

@article{Sinn2013Algeb-26409, title={Algebraic boundaries of SO(2)-orbitopes}, year={2013}, doi={10.1007/s00454-013-9501-5}, number={1}, volume={50}, issn={0179-5376}, journal={Discrete & Computational Geometry}, pages={219--235}, author={Sinn, Rainer} }

eng 2014-02-18T13:52:16Z terms-of-use 2013 Sinn, Rainer Sinn, Rainer Algebraic boundaries of SO(2)-orbitopes 2014-02-18T13:52:16Z Let X⊂A<sup>2r</sup> be a real curve embedded into an even-dimensional affine space. We characterise when the r th secant variety to X is an irreducible component of the algebraic boundary of the convex hull of the real points X(R) of X. This fact is then applied to 4 -dimensional SO(2) -orbitopes and to the so called Barvinok–Novik orbitopes to study when they are basic closed semi-algebraic sets. In the case of 4 -dimensional SO(2) -orbitopes, we find all irreducible components of their algebraic boundary. Discrete & Computational Geometry ; 50 (2013), 1. - S. 219-235

This item appears in the following Collection(s)

Search KOPS


My Account